Open Access

Compact variation, compact subdifferetiability and indefinite Bochner integral


Abstract

The notions of compact convex variation and compact convex subdifferential for the mappings from a segment into a locally convex space (LCS) are studied. In the case of an arbitrary complete LCS, each indefinite Bochner integral has compact variation and each strongly absolutely continuous and compact subdifferentiable a.e. mapping is an indefinite Bochner integral.


Full Text





Article Information

TitleCompact variation, compact subdifferetiability and indefinite Bochner integral
SourceMethods Funct. Anal. Topology, Vol. 15 (2009), no. 1, 74-90
MathSciNet MR2502641
CopyrightThe Author(s) 2009 (CC BY-SA)

Authors Information

I. V. Orlov
Taurida National V. Vernadsky University, 4 Vernadsky ave., Simpheropol, 95007, Ukraine

F. S. Stonyakin
Taurida National V. Vernadsky University, 4 Vernadsky ave., Simpheropol, 95007, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

I. V. Orlov and F. S. Stonyakin, Compact variation, compact subdifferetiability and indefinite Bochner integral, Methods Funct. Anal. Topology 15 (2009), no. 1, 74-90.


BibTex

@article {MFAT471,
    AUTHOR = {Orlov, I. V. and Stonyakin, F. S.},
     TITLE = {Compact variation, compact subdifferetiability and indefinite Bochner integral},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {15},
      YEAR = {2009},
    NUMBER = {1},
     PAGES = {74-90},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=471},
}


All Issues